# SDR UIEA2024061800543

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 100, LOWER HALF FUSELAGE, FORWARD CARGO COMPARTMENT FLOOR PANEL 124AXF, MISSING MATERIAL AFT RIGHT CORNER, CRACK ON RIGHT LATERAL EDGE (NEAR LOCK) AND MISSING MATERIAL FWD RIGHT CORNER(  ZONE 100, LOWER HALF FUSELAGE,   FORWARD CARGO COMPARTMENT FLOOR   PANEL 124AXF, MISSING MATERIAL AFT RIGHT   CORNER, CRACK ON RIGHT LATERAL EDGE (NEAR   LOCK) AND MISSING MATERIAL FWD RIGHT   /   CORNER. DAMAGES WERE REPAIRED IAW   B767 SRM 53-00-53-2R-4 REV. 125 15-APR-2024.  )
